# SDR RJEF20170914001

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N490TA
- Make and model: Airbus A320-233
- Aircraft serial: 2282
- Aircraft time: 46,176 hours, 19,057 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE PHASE OF FLIGHT.  THE AIRCRAFT DISPLAYED THE FAILURE MESSAGE FOR HYD Y RSVR LO LVL,  DUE THAT SITUATION THE PILOT RETURNED TO DEPARTURE FOR MAINTENANCE.  UNEVENTFUL LANDING,   MAINTENANCE PERSONNEL PERFORMED FAULT ANALYSIS IAW TSM 29-13-00-810-801-A, VISUALLY CHECKED THE HYDRAULIC FLUID LEVEL IN THE YELLOW HYDRAULIC SYSTEM RESERVOIR, FOUND NORMAL QUANTITY INDICATION, DETERMINED THAT IT IS A FAILURE OF THE INDICATION SYSTEM.   THE AIRCRAFT WAS RETURNED TO SERVICE.
